Double covers of smooth hyperquadrics as ample and very ample divisors

  • A. Lanteri


Line Bundle Double Cover Hyperelliptic Curve Hyperplane Section Ample Line Bundle 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. [1]
    M. Cornalba, Una osservazione sulla topologia dei rivestimenti ciclici di varietà algebriche. Boll. U.M.I. (3)18-A (1981), 323–328.MathSciNetGoogle Scholar
  2. [2]
    T. Fujita, On Polarized Manifolds of Δ-genus Two, Part I. J. Math. Soc. Japan36 (1984), 709–730.MATHMathSciNetCrossRefGoogle Scholar
  3. [3]
    T. Fujita, Classification Theories of Polarized Varieties. London Math. Soc. Lect. Note Series155, Cambridge Univ. Press, Cambridge 1990.MATHGoogle Scholar
  4. [4]
    T. Fujita, On the Structure of Polarized Manifolds with Total Deficiency 1, III. J. Math. Soc. Japan36 (1984), 75–89.MATHMathSciNetGoogle Scholar
  5. [5]
    A. Lanteri, M. Palleschi andA.J. Sommese, On the Very Ampleness of KX⊗ℒdimX for Ample and Spanned Line Bundles ℒ. Osaka J. Math.26 (1989), 647–664.MATHMathSciNetGoogle Scholar
  6. [6]
    A. Lanteri, M. Palleschi and A.J. Sommese, Double Covers of ℙn as Very Ample Divisors. Preprint 1992.Google Scholar
  7. [7]
    F. Serrano, The Adjunction Mapping and Hyperelliptic Divisors on a Surface. J. reine angew. Math.381 (1987), 90–109.MATHMathSciNetGoogle Scholar
  8. [8]
    A.J. Sommese, On Manifolds that cannot be Ample Divisors. Math. Ann.221 (1976), 55–72.MATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    A.J. Sommese andA. Van De Ven, On the Adjunction Mapping. Math. Ann.278 (1987), 593–603.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Mathematische Seminar 1994

Authors and Affiliations

  • A. Lanteri
    • 1
  1. 1.Dipartimento di Matematica“F. Enriques”-UniversitàMilanoItaly

Personalised recommendations